MAUDE Adverse Event Report: GLOBUS MEDICAL, INC.; 4.0MM RETAINING HEX SIJ DRIVER

GLOBUS MEDICAL, INC.; 4.0MM RETAINING HEX SIJ DRIVER
Model Number 639.650
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was unavailable for evaluation.A portion of the driver tip remains in the patient.Visual observations from the intra-op images provided reveal no unusual external markings, but a detailed evaluation could not be completed without the instrument.This evaluation determined that this failure was within expected risk; therefore, no further actions will be taken at this time.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that during surgery the tip of the driver was broken and left in the patient post operatively. this event occurred in the united kingdom.

Common Device Name
4.0MM RETAINING HEX SIJ DRIVER
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key20354224
Report Number3004142400-2024-00222
Device Sequence Number15089585
Product Code LXH
UDI-Device Identifier00849044075007
UDI-Public00849044075007
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number639.650
Device Lot NumberFAY350CC
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2024
Initial Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale